Constructive Order Types, I

Research output: Chapter in Book/Report/Conference proceedingChapter (Book)Researchpeer-review

3 Citations (Scopus)
Original languageEnglish
Title of host publicationFormal Systems and Recursive Functions
Pages189-264
Number of pages76
Volume40
EditionC
DOIs
Publication statusPublished - 1 Dec 1965
Externally publishedYes

Publication series

NameStudies in Logic and the Foundations of Mathematics
ISSN (Print)0049-237X

Cite this

Crossley, J. N. (1965). Constructive Order Types, I. In Formal Systems and Recursive Functions (C ed., Vol. 40, pp. 189-264). (Studies in Logic and the Foundations of Mathematics). https://doi.org/10.1016/S0049-237X(08)71691-4